# SDR UALA2012021600936

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39R HAS CORROSION BETWEEN FR 58 AND 59.  INSTALLED STRINGER REPAIR PER SRM 53-00-13 FIG 201 ON V1977J AND V1390I.  MAJOR REPAIR
